On generic structures

Notre Dame Journal of Formal Logic 33 (2):175-183 (1992)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 11,404
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Citations of this work BETA
Similar books and articles
Julia F. Knight (1973). Generic Expansions of Structures. Journal of Symbolic Logic 38 (4):561-570.
Stephen A. Fenner (1994). Almost Weakly 2-Generic Sets. Journal of Symbolic Logic 59 (3):868-887.
Adam R. Day (2013). Indifferent Sets for Genericity. Journal of Symbolic Logic 78 (1):113-138.
Wolfgang Maass (1982). Recursively Enumerable Generic Sets. Journal of Symbolic Logic 47 (4):809-823.
Greg N. Carlson (1982). Generic Terms and Generic Sentences. Journal of Philosophical Logic 11 (2):145 - 181.
Analytics

Monthly downloads

Added to index

2010-08-24

Total downloads

2 ( #355,154 of 1,102,978 )

Recent downloads (6 months)

1 ( #297,509 of 1,102,978 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.